MathSciNet Relay Station
MathSciNet bibliographic data
MR160910 (28 #4119) 30.99
Linden, C. N. The representation of regular functions. J. London Math. Soc. 39 1964 19–30.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement